# SDR A6WA200940204

- Difficulty date: April 6, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 22,648 hours, 20,101 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

190919 - NR 3 MAIN TIRE BLOW/SHREDDED FWD ON POST FLIGHT, RT INBD FLAP AND BUTE DOOR SHOW DAMAGE FROM TIRE DEBRIS.  INSPECTED RT INBD FLAP AND ACFT FLAP DAMAGE FOUND TO BE OUT OF LIMITS REF BUT 2+3+4.  REF 190919/1 RT INBD FLAP LOWER SURFACE HAS 4 DENTS NO LOOSE RIVETS, NO CRACKS NO CREASES, FLAPS OPERATE NORMALLY MAX DEPTH 404 INCHES.  RT INBD FLAP WAS REPLACED.  (K)
